A class of algebraic curves

Nikolaj Podtjagin

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 2, page 181-190
  • ISSN: 0528-2195

How to cite


Podtjagin, Nikolaj. "O jednej triede racionálnych kriviek." Časopis pro pěstování matematiky 090.2 (1965): 181-190. <http://eudml.org/doc/19079>.

author = {Podtjagin, Nikolaj},
journal = {Časopis pro pěstování matematiky},
keywords = {algebraic geometry},
language = {slo},
number = {2},
pages = {181-190},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O jednej triede racionálnych kriviek},
url = {http://eudml.org/doc/19079},
volume = {090},
year = {1965},

AU - Podtjagin, Nikolaj
TI - O jednej triede racionálnych kriviek
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 2
SP - 181
EP - 190
LA - slo
KW - algebraic geometry
UR - http://eudml.org/doc/19079
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.